If you need an accessible version of this item please contact JSTOR User Support

Obituary: Raymond Clare Archibald

The American Mathematical Monthly
Vol. 62, No. 10 (Dec., 1955), pp. 743-745
Stable URL: http://www.jstor.org/stable/2307097
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Obituary: Raymond Clare Archibald
Preview not available

Page Thumbnails

  • Thumbnail: Page 
743
    743
  • Thumbnail: Page 
744
    744
  • Thumbnail: Page 
745
    745